MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. UNFOLDER SILVER; LENS, GUIDE, INTRAOCULAR

AMO PUERTO RICO MFG. INC. UNFOLDER SILVER; LENS, GUIDE, INTRAOCULAR
Model Number PSCST30
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cartridge split during insertion into the eye.There was patient contact with the patient's right eye.No other information was provided.
 
Additional Manufacturer Narrative
Unknown/ asked but not available.Asku if implanted, give date: not applicable as this is not an implantable device.  if explanted, give date: not applicable as this is not an implantable device.  device evaluation: visual inspection under magnification revealed that the complaint cartridge was received with the cartridge tip and the cartridge cracked, in a way consistent with a cartridge that had been used.Further inspection of the cartridge revealed no further issues.The iol was revealed to have a bent haptic.The complaint issue of dc-cartridge crack was identified during product evaluation; however, based on the complaint investigation results the complaint issue could not be confirmed to be related to the manufacturing or design process.The other observed issues during the product evaluation could not be confirmed to be related to a manufacturing or design issue.Manufacturing record review: the manufacturing process record was evaluated and revealed that the product was manufactured and released according to specifications.A search revealed three complaints received from this production order.Although these complaint issues reported are related, the issue could not be confirmed as related to manufacturing; therefore, no escalations are required.Conclusion: as a result of the investigation there is no indication of a product deficiency or product malfunction.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
UNFOLDER SILVER
Common Device Name
LENS, GUIDE, INTRAOCULAR
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key15670109
Report Number3012236936-2022-02559
Device Sequence Number6463039
Product Code KYB
UDI-Device Identifier05050474530034
UDI-Public(01)05050474530034(17)220924(10)CJ30828
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K961242
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/24/2022
Device Model NumberPSCST30
Device Catalogue NumberPSCST30
Device Lot NumberCJ30828
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2022
Initial Report FDA Received Date10/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale